ON SOME PARANORMED A-IDEAL CONVERGENT SEQUENCE SPACES DEFINED BY ORLICZ FUNCTION

Purchase PDF

Published: 2015-05-30

Page: 183-194


EMRAH EVREN KARA

Department of Mathematics, Duzce University, DüZce,Turkey.

MERVE ILKHAN *

Department of Mathematics, Duzce University, DüZce,Turkey.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we define some new paranormed sequence spaces combining an infinite matrix and an Orlicz function. We examine some properties of the resulting sequence spaces.

Keywords: Ideal, I-convergence, Orlicz function, paranorm


How to Cite

KARA, E. E., & ILKHAN, M. (2015). ON SOME PARANORMED A-IDEAL CONVERGENT SEQUENCE SPACES DEFINED BY ORLICZ FUNCTION. Asian Journal of Mathematics and Computer Research, 4(4), 183–194. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/128

Downloads

Download data is not yet available.